On complete spacelike $(r-1)$-maximal hypersurfaces in the anti-de Sitter space $\mathbb{H}^{n+1}_1(-1)$
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 1067-1076
Published online September 1, 2010
Biaogui Yang
Fujian Normal University
Abstract : In this paper we investigate complete spacelike $(r-1)$-maximal (i.e., $H_r\equiv0$) hypersurfaces with two distinct principal curvatures in the anti-de Sitter space $\mathbb{H}^{n+1}_1(-1)$. We give a characterization of the hyperbolic cylinder.
Keywords : spacelike hypersurface, $(r-1)$-maximal, anti-de Sitter space, hyperbolic cylinder, generalized maximum principle
MSC numbers : 53B30, 53C42, 53C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd